MathSciNet Relay Station
MathSciNet bibliographic data
MR49174 (14,130c) 09.1X
Seidenberg, A. Some basic theorems in differential algebra (characteristic $p$, arbitrary). Trans. Amer. Math. Soc. 73, (1952). 174–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement